# SDR DALA2024080107674

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0476740) AFT WET AREA HAS EVIDENCE OF CORROSION AT STA 957 LBL 49 WL 208. REMOVED AND REPLACED DAMAGED INTERCOSTAL IN AFT WET AREA AT STA 957 LBL 49 WL 208 I.A.W. B737 SRM 51-40-02-0G AND DWG# 147A5650 REV-A.
